- Complete Eye Care
- Coughs Colds & Flu
- General Health
- Pain Relief
- Quit Smoking Aids
If you'd like to be notified about new products or great deals, head to our newsletter page
Razene Tablets (Generic of Zyrtec)
Cetirizine Hydrochloride 10mg.
Inactive IngredientsLactose, Pregelatinised Maize Starch, Povidone, Magnesium Stearate, Hydroxypropylmethyl Cellulose, Macrogol, Titanium dioxide, Polyethylene Glycol, talc.
Razene is a fast acting, once-a-day anti-allergy treatment for seasonal rhinitis, or "hayfever", and other allergic conditions. These conditions include conjunctivitis, perennial allergic rhinitis, pruritus, urticaria, more commonly called "hives", and insect bites. Razene lasts 24 hours so it only needs to be taken once a day and it offers most people relief from symptoms within about 20 minutes. The symptoms of hayfever, which is the most common form of allergy, include sneezing, a runny nose, and itchy, watery eyes. Each tablet of Razene contains 10mg of Cetirizine Hydrochloride, an antihistamine that counteracts the effects of histamine produced by the body in response to allergies. Razene blocks histamine sites so that histamine is not released. Razene is available in packets of 30 or 90 tablets.
- Adults and children 6 years of age or older take one 10mg tablet daily. This can be divided into two 5mg (1/2 a tablet) doses.
- Children aged between 2 and 6 years - Take 2.5mg (1/4 of a tablet) twice daily or 5mg (1/2 a tablet) once daily.
- Razene should not be used by children under 2 years of age unless otherwise advised by your doctor or pharmacist.
- The effects of Razene will not last as long in children as they do in adults so it is recommended that you split the dosage into two for children.
- Do not take a double dosage of Razene tablets if you forget to take your next dose. If you miss a dose but remember over 12 hours before you are due to take your next dose then take it as normal. If it is almost time for your next dose, skip the missed dose and take only your next regularly scheduled dose.
- Some people may find that they only require half the recommended daily dose for relief. Razene can be taken at any time of the day and may work a little faster if not taken with food. If Razene makes you feel drowsy then you are best to take it before going to bed at night or you can reduce the dosage by half.
- The maximum daily dose is 20mg, the equivalent of two tablets, and this should not be exceeded unless instructed to do so by your doctor or pharmacist.
Warnings and Cautions
- Consult with your doctor or pharmacist before using Razene if you are pregnant or breast-feeding
- Consult with your doctor or pharmacist before taking Razene if you have liver or severe kidney problems. It may be necessary to take a smaller dose of Razene
- Consult with your doctor or pharmacist before taking Razene if you are 60 years or older because your may be more sensitive to the effects of this medicine
- Consult with your doctor or pharmacist before taking Razene if you are taking certain sedatives, tranquillisers, muscle relaxants or antidepressants.
- Razene is unlikely to cause drowsiness. If, however, you find that you become affected do not drive a vehicle or operate machinery for 8 hours after taking Razene
- Avoid alcohol
- Do not use Razene if you are allergic to Cetirizine Hydrochloride or have hypersensitivity to any of the ingredients of Razene. Razene does not contain gluten or sucrose but does contain lactose
- Keep Razene out of the reach of children
- In some cases, possible side effects of this medication may include: Headaches, Fatigue, Dry mouth
- Keep Razene in a cool, dry place. Store below 25°C/75°F. Protect from direct sunlight.
Razene is marketed by Pacific Pharmaceuticals Ltd, Auckland, New Zealand.
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
Razene - 90 tablets x 1